# SDR USAA2013082600027

- Difficulty date: August 22, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 67,898 hours, 45,578 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 CHECK, A CRACK WAS FOUND ON FUSELAGE SKIN AT BS 727+7", S24L.  REPAIRED SKIN IAW SRM 53-00-01, REPAIR 31 & EA 105079.
